# SDR SWIA200514818

- Difficulty date: March 31, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 381 hours, 249 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MSG APPEARED DURING FLIGHT.  REPLACED CTL-22 IAW WDM 27-81-00.  OPERATIONAL CHECK GOOD IAW MM 27-81-39.
